# SDR N6WA20140109002

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,422 hours, 20,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP OF AIR STAIRS SEPARATED FROM AIRCRAFT.  R & R TOP STEP HINGE IAW CRJ700 AMM 52-11-04.
